# SDR MASA200700896

- Difficulty date: December 17, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 14,342 hours, 13,808 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 601R10334
- Condition: Chafed
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE.  DAMAGE IS CHAFING ON THE LT OB GROUND SPOILER FITTING P/N 601R10334.  CHAFING IS 0.5" LONG, .34" WIDE AND .50" DEEP.  WEB IS ORIGINALLY .115" THICK.  PERM REPAIR IS COMPLETE.
